Welcome to the website of Shanghai Finance University

Chinese |English

ZHANG Li

 

ZHANG Li

 

Associate Professor                                             

Department of Applied Mathematics

ShanghaiFinanceUniversity,

No. 995 Shangchuan Rd,Shanghai.

Tel: (86-21) 50218609

Email: zhangl@shfc.edu.cn

 

AREAS OF INTEREST

         Teaching:Linear algebra, Advanced Mathematics, Probability and Statistics

Research: Combinatorics and graph theory

 

EDUCATION

<!--[if !supportLists]-->l <!--[endif]-->Mar. 2005- Mar. 2008  Phd., Department of Mathematics,TongjiUniversity

<!--[if !supportLists]-->l <!--[endif]-->Sep. 2002 - Mar. 2005, M.S., Department of Mathematics,ShandongUniversityof Science and Technology

 

HONORS AND GRANTS

   <!--[if !supportLists]-->l <!--[endif]-->Key Curriculum of Probability and Statistics (ShanghaiFinanceUniversity), the director, 2011-2013

 

 


PUBLICATIONS

1.Li Zhang, Yue Liu. Ordering trees with nearly perfect matchings by algebraic connectivity. Chin. Ann. Math. 29B(1), 2008,71-84.

2. Li Zhang, Jia-Yu Shao. On the Laplacian spectral radii of trees with nearly  perfect matchings. Journal of Systems Science and Complexity. 2009, 22, 533-540.